# SDR YENA2022031600242

- Difficulty date: December 23, 2021
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N821JB
- Make and model: Airbus A320-232
- Aircraft serial: 5417
- Aircraft time: 34,043 hours, 10,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EPSU 10WL FOUND FAULTED DURING TEST PE EC A320-25-1BDN; REF AEROMAN NR 2021 366/1-524359 - REMOVED AND REPLACED EPSU 10WL AT FWD GALLEY ARE LH IAW AMM 33-51--38-000-400-001 AND 33-51-400-001-A. PERFORMED OPERATIONAL TEST OF EMERGENCY EXIT LIGHT IAW 33-51-00-710-001-A. TEST IS OK.
